Home > Mathemetics > Discrete Mathematics
Search Result

Call for Papers

Volume-7 | Issue-1

Last date : 24-Feb-2023

Best International Journal
Open Access | Peer Reviewed | Best International Journal | Indexing & IF | 24*7 Support | Dedicated Qualified Team | Rapid Publication Process | International Editor, Reviewer Board | Attractive User Interface with Easy Navigation

Journal Type : Open Access

First Update : Within 7 Days after submittion

Submit Paper Online

For Author

Research Area

Author: Arka Mehatari
Cite this article : Arka Mehatari "Generalization of Fibonacci Numbers with Binomial Coefficients and Figurate Numbers" Published in International Journal of Trend in Scientific Research and Development (ijtsrd), ISSN: 2456-6470, Volume-5 | Issue-5 , August 2021, URL: https://www.ijtsrd.com/papers/ijtsrd46301.pdf